# SDR DXTA2023111310038

- Difficulty date: November 12, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N397QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800144
- Aircraft time: 14,676 hours, 9,809 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SPADE DOOR SEPARATED FROM ATTACH RODS PASSING 2,500 FEET ON DEPARTURE. MAINTAINED 140KTS TO REDUCE VIBRATIONS ON THE RETURN.  REMOVED AND REPLACE PUSHROD.  ACCOMPLISHED THE SPADE DOOR REPAIRS AND SYSTEM CHECKS.  NO DEFECTS FOUND.  IAW CE680 52-10-60, 52-10-40, 21-30-00 & PER AQRD RFTS-109590 REV.0
